FILOMAT 
Volume 25, Number 4, December 2011

 Contents

1. Mujahid Abbas, Talat Nazir and Pasquale Vetro
Common fixed point results for three maps in G- metric spaces, 117
DOI: 10.2298/FIL1104001A

2. S. K. Chaubey and R. H. Ojha
On a semi-symmetric non-metric connection, 1927
DOI: 10.2298/FIL1104019C

3. D. Djurcic, I. Mitrovic and M. Janjic
The weak and the strong equivalence relation and the asymptotic inversion, 2936
DOI: 10.2298/FIL1104029D

4. Bostjan Kuzman
 Invariant subspaces of matrix groups and elementary-Abelian  covers of $K_{4,4}$, 3753
DOI: 10.2298/FIL1104037K

5. Richard F. Patterson and Ekrem Savas
Matrix summability of statistically P-convergence sequences, 5562
DOI: 10.2298/FIL1104055P

6. Bai-Ni Guo and Feng Qi
The function ${(b^x-a^x)/x}$: logarithmic convexity and applications to extended mean values, 6373
DOI: 10.2298/FIL1104063G

7. Guifu Su, Liming Xiong, Lan Xu and Beibei Ma
On the maximum and minimum first reformulated Zagreb index of graphs with connectivity at most k, 7583
DOI: 10.2298/FIL1104075S

8. S. Naik
Cesaro type operators on spaces of analytic functions, 8597
DOI: 10.2298/FIL1104085N

9. Erdal Ekici
On I-Alexandroff and I_g-Alexandroff ideal topological spaces, 99108
DOI: 10.2298/FIL1104099E

10. Milos Arsenovic and Romi F. Shamoyan
Embedding relations and boundedness of the multifunctional operators in tube domains over symmetric cones, 109-126
DOI: 10.2298/FIL1104109A

11. Seyit Temir and Hukmi Kiziltunc
On the convergence of three-step iterative sequences with errors for nonself asymptotically quasi-nonexpansive type  mappings in Banach, 127136
DOI: 10.2298/FIL1104127T

12. Lanzhe Liu
Sharp maximal function estimates and boundedness for commutators associated with general integral operator, 137151
DOI: 10.2298/FIL1104137L

13. Mohammad Masjed-Jamei
Inequalities for two specific classes of functions using Chebyshev functional, 153163
DOI: 10.2298/FIL1104153M

14. Rahmat Darzi, Mohsen Rostamian Delavar and Mehdi Roohi
Fixed point theorems in minimal generalized convex spaces, 16517
DOI: 10.2298/FIL1104165D

15. Marko Kostic
Hille-Yosida theorems for local convoluted c-semigroups and cosine functions, 177190
DOI: 10.2298/FIL1104177K

16. Enno Kolk
Topologies in generalized Orlicz sequence spaces, 191211
DOI: 10.2298/FIL1104191K